Alert archive / Florida / Special Weather Statements in 2021

Special Weather Statement, NWS Tallahassee, FL

June 20, 2021Franklin County, Florida

NWS Tallahassee, FL issued this special weather statement at Jun 20, 2021, 12:41 AM EDT for Franklin County, Florida. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2021, 12:41 AM EDT (04:41 UTC)
Expired
Jun 20, 2021, 1:30 AM EDT
In force
49 min
Issued by
NWS Tallahassee, FL

County Franklin County, FL

The radar

The Tallahassee radar (KTLH), 93 km from the middle of the area, began a volume at 04:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 12:53 AM EDTMARINE TSTM WIND 401 Nnw Apalachicola Airp, FLTHE APALACHICOLA (KAAF) ASOS STATION MEASURED A WIND GUST OF 40 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 4.7 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2021-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1506 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2021-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 152 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1506 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
764 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
152 m²/s²
0-3 km storm-relative helicity
223 m²/s²
Significant tornado parameter
0.9
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted.

125 
WWUS82 KTAE 200441
SPSTAE

Special Weather Statement
National Weather Service Tallahassee FL
1241 AM EDT Sun Jun 20 2021
 
FLZ014-015-026-114-115-200530-
Inland Franklin FL-Liberty FL-Inland Gulf FL-Coastal Franklin FL-
Coastal Gulf FL-
1241 AM EDT Sun Jun 20 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GULF...SOUTHWESTERN
LIBERTY AND FRANKLIN COUNTIES UNTIL 130 AM EDT/1230 AM CDT/...

At 1241 AM EDT/1141 PM CDT/, Doppler radar was tracking a strong
thunderstorm near Apalachicola, moving northeast at 35 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Carrabelle, Eastpoint, Apalachicola, St George Island, Orange,
Franklin, Carrabelle Beach, Royal Bluff, Eleven Mile, St George
Island St Pk, Odena, Central City, Indian Pass, Beverly, Kern, Bay
City, Willis Landing, Apalachicola Airport, Twin Pole and Hays Place.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 700 AM EDT/600 AM CDT/ for
Big Bend of and the Panhandle of Florida.

LAT...LON 2955 8509 2967 8529 3027 8501 2987 8443
TIME...MOT...LOC 0441Z 231DEG 28KT 2976 8504 

$$

72-BUNKER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this special weather statement went out at Jun 19, 9:37 PM EDT, 3 hours 4 minutes earlier.

Area forecast discussion, Jun 19, 9:37 PM EDT, 3 hours 4 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
937 PM EDT Sat Jun 19 2021

.UPDATE...

The only change made from the previous package is that a tornado
watch is in effect through 7 AM EDT for all counties in the Tri-
state region except Lafayette and Dixie.

&&

.PREV DISCUSSION [500 PM EDT]...

.NEAR TERM [Through Sunday]...

Tropical Dedression Claudette continues to move east-northeast
across central AL with spiral rain bands extending southward into
the Gulf. A tornado watch remains in effect for SE AL, the FL
Panhandle, and portions of SW Georgia into this evening. Gusty winds
have been occuring within these showers and storms as well. A wind
advisory is in effect for the FL Panhandle. Heavy rainfall is also
possible with these storms, particularly the spiral rain bands as
they move slowly NNEward. Rain rates of 2 to 4 inches per hour will
be possible, so any training of storms that develops could lead to
flash flooding. The highest threat for flooding through tomorrow
remains across the western portions of the area. A Flash Flood Watch
remains in effect for SE AL, the FL Panhandle, and portions of SW
Georgia through Sunday.

Overall several rounds of showers and thunderstorms along with
spiral rain bands are expected across the area as Claudette moves
slowly ENEward. Gusty winds, heavy rainfall, flooding, and
tornadoes will remain threats into Sunday.

.SHORT TERM [Sunday Night Through Monday Night]...

Tropical Storm Claudette finally moves over to the Carolinas
Sunday night. This should give somewhat of a lull in showers and
thunderstorms Sunday night before increasing again on Monday with
deep moisture allowing scattered showers and thunderstorms with
daytime heating.

High temperatures on Monday are forecast in the 80s with humid
conditions. Low temperatures will remain in the low to mid 70s.

.LONG TERM [Tuesday Through Saturday]...

Tuesday rain chances ramp up remarkably again as a cold front
pushes into the area and stalls out. This boundary could serve as
a focus for shower and thunderstorm development on Wednesday
before washing out. Easterly to southeasterly flow returns
Thursday and Friday with a return to a more typical summertime
pattern. Scattered showers and thunderstorms will be possible each
afternoon, although ridging nosing in from the west could help
keep overall coverage on the lower side. High temperatures will
climb back into the upper 80s to low 90s with low temperatures in
the low 70s.

.AVIATION...
[Through 00Z Monday]

Spiral bands of heavy rain and gusty winds associated with TD
Claudette will work across the region through the TAF cycle.
Periods of MVFR/IFR conditions will accompany the heavy rain
bands. Outside of showers, VFR will prevail with periods of MVFR
cigs. Winds will be gusty during the daytime hours, especially at
ECP.

.MARINE...

Tropical Storm Claudette continues to push ENEward across A
Alabama this afternoon. Winds have come down enough that the
Tropical Storm Warning will be replaced with a Small Craft
Advisory, although some occasional gusts to gale force are still
possible. Seas will gradually subside tonight through tomorrow
with some lingering surf and rip currents expected. Otherwise,
expect a return to typical summertime boating conditions for the
upcoming week.

.FIRE WEATHER...

A wet pattern is in store today into the upcoming week. The main
concern is the potential for high dispersions above 75 units to
the north of I-10 on Sunday. Otherwise, there are no other fire
weather concerns at this time.

.HYDROLOGY...

With lower rainfall totals than originally anticipated, the river
flooding threat has lowered. While some flash flooding is still
possible, rises on area rivers are forecast to remain near action
stage at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   73  87  73  86  73 /  60  60  20  60  40
Panama City   76  85  76  85  75 /  70  60  30  60  50
Dothan        73  86  72  86  72 /  80  60  20  50  50
Albany        74  85  74  89  74 /  80  70  20  50  30
Valdosta      73  87  72  87  71 /  50  60  20  50  20
Cross City    75  86  74  86  74 /  40  50  20  50  30
Apalachicola  76  85  76  83  75 /  60  60  30  60  40

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late Sunday night for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

     Wind Advisory until 1 AM CDT Sunday for Central Walton-Coastal
     Bay-Holmes-Inland Bay-North Walton-South Walton-Washington.

     High Surf Advisory until 4 AM EDT /3 AM CDT/ Sunday for Coastal
     Bay-Coastal Gulf-South Walton.

GA...None.
AL...None.
GM...Small Craft Advisory until 5 PM EDT /4 PM CDT/ Sunday for
     Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River FL out to 20 Nm-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Suwannee River to Keaton Beach FL out 20 NM-
     Coastal waters from Mexico Beach to Apalachicola FL out 20
     NM-Coastal waters from Mexico Beach to Okaloosa Walton
     County Line FL out 20 NM-Waters from Suwannee River to
     Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
     to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
     Beach to Okaloosa Walton County Line FL from 20 to 60 NM.

&&

UPDATE...Barry
NEAR TERM...Merrifield
SHORT TERM...Merrifield
LONG TERM...Merrifield
AVIATION...Barry
MARINE...Merrifield
FIRE WEATHER...Merrifield
HYDROLOGY...Merrifield

In the hours before

Local storm report, Jun 19, 10:18 PM EDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1018 PM EDT SAT JUN 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TSTM WND DMG     2 S BROWNTOWN           30.95N 85.47W
06/19/2021                   JACKSON            FL   911 CALL CENTER

            TREE DOWN ON SHILOH CHURCH LOOP IN JACKSON
            COUNTY FLORIDA.

&&

EB
Local storm report, Jun 19, 10:21 PM EDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1021 PM EDT SAT JUN 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TSTM WND DMG     1 WSW REHOBETH          31.13N 85.45W
06/19/2021                   HOUSTON            AL   911 CALL CENTER

            TREE DOWN AT THE INTERSECTION OF 605 AND
            BETTY ROAD IN THE REHOBOTH AREA OF HOUSTON
            COUNTY ALABAMA.

&&

EB
Special weather statement, Jun 19, 10:41 PM EDT, 2 hours before
Special Weather Statement
National Weather Service Tallahassee FL
1041 PM EDT Sat Jun 19 2021

GAZ122>126-142-144-200345-
Randolph GA-Lee GA-Baker GA-Dougherty GA-Terrell GA-Calhoun GA-
Early GA-
1041 PM EDT Sat Jun 19 2021

...SIGNIFICANT WEATHER ADVISORY FOR DOUGHERTY...EASTERN RANDOLPH...
LEE...NORTHWESTERN BAKER...CALHOUN...NORTHEASTERN EARLY AND TERRELL
COUNTIES IN SOUTHWESTERN GEORGIA UNTIL 1145 PM EDT...

At 1041 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Weston to near Edison to near Blakely.
Movement was northeast at 35 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Morgan, Albany, Dawson, Leesburg, Edison, Arlington, Shellman, Leary,
Smithville, East Albany, Turner City, Walker, Douglasville, Sasser,
Damascus, Bronwood, Parrott, Iveys Mill, Stocks and Parksville.

A Tornado Watch remains in effect until 700 AM EDT for south central
and southwestern Georgia.

LAT...LON 3187 8434 3192 8434 3191 8397 3164 8406
      3133 8433 3129 8493 3161 8474 3192 8464
      3192 8445 3196 8444
TIME...MOT...LOC 0241Z 229DEG 32KT 3194 8461 3164 8470 3132 8491

72-BUNKER
Special weather statement, Jun 19, 11:10 PM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1110 PM EDT Sat Jun 19 2021

ALZ069-FLZ010>014-016-026-112-GAZ142>145-155-156-200430-
Houston AL-Liberty FL-Gadsden FL-Inland Bay FL-Calhoun FL-
Inland Gulf FL-Coastal Bay FL-Jackson FL-Washington FL-Miller GA-
Decatur GA-Baker GA-Early GA-Mitchell GA-Seminole GA-
1110 PM EDT Sat Jun 19 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOUSTON COUNTY IN
SOUTHEASTERN ALABAMA...NORTH CENTRAL GULF COUNTY IN THE PANHANDLE OF
FLORIDA...NORTHWESTERN LIBERTY COUNTY IN BIG BEND OF FLORIDA...
SOUTHEASTERN WASHINGTON...EASTERN JACKSON...NORTHERN BAY AND CALHOUN
COUNTIES IN THE PANHANDLE OF FLORIDA...NORTHWESTERN GADSDEN COUNTY IN
BIG BEND OF FLORIDA...SOUTHWESTERN MITCHELL...SEMINOLE...CENTRAL
EARLY...DECATUR...MILLER AND SOUTHWESTERN BAKER COUNTIES IN
SOUTHWESTERN GEORGIA UNTIL 1230 AM EDT/1130 PM CDT/...

At 1110 PM EDT/1010 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 10 miles west of
Donalsonville to 13 miles southeast of Chipley to 8 miles northwest
of Panama City Beach. Movement was northeast at 30 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Lynn Haven, Colquitt, Newton, Blountstown, Marianna, Bainbridge,
Donalsonville, Chattahoochee, Greensboro, West Bainbridge, Sneads,
Gretna, Bristol, Grand Ridge, Greenwood, Altha, Iron City, Damascus,
Brinson and Jakin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 700 AM EDT/600 AM CDT/ for
southeastern Alabama...Big Bend of and the Panhandle of Florida...and
southwestern Georgia.

LAT...LON 3063 8543 3087 8517 3136 8483 3132 8423
      3059 8463 3017 8529 3029 8598
TIME...MOT...LOC 0310Z 226DEG 28KT 3103 8506 3060 8542 3033 8592

72-BUNKER
Special weather statement, Jun 20, 12:31 AM EDT, 10 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1131 PM CDT Sat Jun 19 2021

ALZ065-066-200530-
Dale AL-Coffee AL-
1131 PM CDT Sat Jun 19 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DALE AND NORTHERN
COFFEE COUNTIES UNTIL 1230 AM CDT...

At 1131 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Linwood to Goshen to near Gantt. Movement
was northeast at 55 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Elba, Ozark, Fort Rucker, New Brockton, Ariton, Lee, Pine Level,
Mixons Crossroads, Curtis, Carl Folsom A/p, Dill, Lowry Mill, Camp
Humming Hills, Arguta, Clintonville, Wise Mill, Roeton, Dale County
Lake, Marley Hill and Camp Alaflo Bsa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 600 AM CDT for southeastern
Alabama.

LAT...LON 3153 8619 3154 8614 3162 8615 3162 8545
      3144 8565 3135 8620
TIME...MOT...LOC 0431Z 242DEG 49KT 3194 8582 3172 8611 3144 8654

72-BUNKER
Special weather statement, Jun 20, 12:41 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1241 AM EDT Sun Jun 20 2021

FLZ014-015-026-114-115-200530-
Inland Franklin FL-Liberty FL-Inland Gulf FL-Coastal Franklin FL-
Coastal Gulf FL-
1241 AM EDT Sun Jun 20 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GULF...SOUTHWESTERN
LIBERTY AND FRANKLIN COUNTIES UNTIL 130 AM EDT/1230 AM CDT/...

At 1241 AM EDT/1141 PM CDT/, Doppler radar was tracking a strong
thunderstorm near Apalachicola, moving northeast at 35 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Carrabelle, Eastpoint, Apalachicola, St George Island, Orange,
Franklin, Carrabelle Beach, Royal Bluff, Eleven Mile, St George
Island St Pk, Odena, Central City, Indian Pass, Beverly, Kern, Bay
City, Willis Landing, Apalachicola Airport, Twin Pole and Hays Place.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 700 AM EDT/600 AM CDT/ for
Big Bend of and the Panhandle of Florida.

LAT...LON 2955 8509 2967 8529 3027 8501 2987 8443
TIME...MOT...LOC 0441Z 231DEG 28KT 2976 8504

72-BUNKER

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 8:13 PM EDTSpecial Weather StatementTAEHolmes, Walton, Washington47 min
Jun 19, 9:03 PM EDTSevere Thunderstorm WarningTAEHolmes, Jackson42 min
Jun 19, 9:39 PM EDTSpecial Marine WarningTAE114 min
Jun 19, 10:14 PM EDTSpecial Weather StatementTAEBay, Calhoun, Jackson, Washington61 min
Jun 19, 10:31 PM EDTAreal Flood AdvisoryTAEBay, Washington3 hr
Jun 19, 10:39 PM EDTSpecial Marine WarningTAE96 min
Jun 19, 11:10 PM EDTSpecial Weather StatementTAECalhoun, Jackson80 min
Jun 20, 12:13 AM EDTSpecial Marine WarningTAE47 min
Jun 20, 12:52 AM EDTSpecial Marine WarningTAE53 min
Jun 20, 12:59 AM EDTSpecial Marine WarningTAE46 min
Jun 20, 1:34 AM EDTSpecial Weather StatementTAELeon41 min
Jun 20, 1:42 AM EDTSpecial Marine WarningTAE93 min
Jun 20, 3:18 AM EDTSpecial Marine WarningTAE27 min
Jun 20, 3:20 AM EDTSpecial Weather StatementTAEBay, Calhoun, Gulf70 min
Jun 20, 3:43 AM EDTSpecial Marine WarningTAE62 min
Jun 20, 4:18 AM EDTSpecial Marine WarningTAE87 min
Jun 20, 4:24 AM EDTSpecial Weather StatementTAEWakulla66 min
Jun 20, 5:43 AM EDTSpecial Marine WarningTAE62 min
Jun 20, 6:00 AM EDTSpecial Marine WarningTAE60 min
Jun 20, 6:09 AM EDTSpecial Weather StatementTAELafayette51 min
Jun 20, 6:18 AM EDTAreal Flood AdvisoryTAEBay, Calhoun, Gulf, Liberty3 hr
Jun 20, 6:47 AM EDTSpecial Marine WarningTAE88 min
Jun 20, 7:27 AM EDTSpecial Marine WarningTAE31 min
Jun 20, 8:12 AM EDTSpecial Marine WarningTAE3 hr
Jun 20, 8:16 AM EDTSpecial Marine WarningTAE72 min
Jun 20, 8:22 AM EDTSpecial Weather StatementTAEWakulla38 min
Jun 20, 8:50 AM EDTSpecial Weather StatementTAEJefferson, Taylor40 min
Jun 20, 9:01 AM EDTSpecial Weather StatementTAEGulf44 min
Jun 20, 9:15 AM EDTSpecial Marine WarningTAE2 hr
Jun 20, 9:50 AM EDTSpecial Weather StatementTAEGulf40 min
Jun 20, 10:19 AM EDTSpecial Marine WarningTAE3 hr
Jun 20, 11:10 AM EDTSpecial Marine WarningTAE2 hr
Jun 20, 11:24 AM EDTSpecial Marine WarningTAE2 hr
Jun 20, 11:26 AM EDTSpecial Weather StatementTAETaylor49 min
Jun 20, 11:57 AM EDTSpecial Weather StatementTAEDixie48 min
Jun 20, 11:59 AM EDTSpecial Marine WarningTAE93 min
Jun 20, 12:24 PM EDTSpecial Weather StatementTAELafayette51 min
Jun 20, 2:05 PM EDTSpecial Marine WarningTAE62 min
Jun 20, 6:50 PM EDTSpecial Marine WarningTAE85 min
Jun 19, 8:46 PM EDTSpecial Weather StatementTAEClay, Quitman59 min
Jun 19, 9:42 PM EDTSpecial Weather StatementTAECalhoun, Clay, Early, Miller, Randolph, Seminole and 1 more63 min
Jun 19, 10:41 PM EDTSpecial Weather StatementTAECalhoun, Dougherty, Early, Lee, Terrell64 min
Jun 20, 3:05 AM EDTSpecial Weather StatementTAEQuitman55 min
Jun 20, 3:23 AM EDTSpecial Weather StatementTAEClay67 min
Jun 20, 3:59 AM EDTSpecial Weather StatementTAEClay, Quitman, Randolph31 min
Jun 20, 5:08 AM EDTTornado WarningTAEEarly17 min
Jun 20, 5:56 AM EDTTornado WarningTAECalhoun, Dougherty, Lee, Terrell34 min
Jun 19, 8:06 PM EDTSpecial Weather StatementTAEDale, Henry39 min
Jun 20, 12:31 AM EDTSpecial Weather StatementTAECoffee59 min
Jun 20, 1:28 AM EDTSpecial Weather StatementTAECoffee62 min
Jun 20, 2:21 AM EDTSpecial Weather StatementTAECoffee69 min
Jun 20, 2:43 AM EDTSevere Thunderstorm WarningTAECoffee, Dale32 min
Jun 20, 4:55 AM EDTTornado WarningTAEDale, Geneva, Houston35 min
Jun 20, 5:29 AM EDTTornado WarningTAEGeneva, Houston31 min

Nearby

Special Weather Statements in Florida, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.